# SDR 20000810SH010

- Difficulty date: July 6, 2000
- Submitted: August 10, 2000
- Operation: Air carrier
- Aircraft: N160MC
- Make and model: Swrngn SA227AC
- Aircraft serial: AC733B
- Aircraft time: 17,447 hours, 25,180 cycles
- System (JASC): 2431 · Battery Overheat Warning System
- Part: Connector
- Part number: PT06A83S
- Condition: Damaged
- Location: Battery
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DFW - FLT 1325 - BATTERY OVERHEAT LIGHTS CAME ON IN-FLIGHT.  WHEN BATTERY WAS SHUT OFF BY CREW USING EMERGENCY CHECKLIST PROCEDURES, LIGHTS WENT OFF AND BATTERY TEMPERATURE INDICATOR RETURNED TO GREEN RANGE.  AIRCRAFT LANDED WITH NO FURTHER INCIDENT.  MAINTENANCE FOUND BAD OVERHEAT INDICATION CANNON PLUG, WIRES PULLED OUT OF POTTING COMPOUND.  REPLACED CANNON PLUG, S YSTEM OPS CHECKED GOOD.   (X)
